Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Other Meds?

Jun 02, 2015 3:38 AM

I've just started pregabalin 25 mg once per night. I know this is a low dosage but my local GP just given me this to start with, my pain specialist is like 4000 miles away. I can't believe that's all they've given me after all the treatments I've had in the past couple of weeks, RFN, cortisone etc. my pain intensity is averaging about 7 during the day and 8 at night.

I feel that this does not help at all and noticed swelling in the eyes after I've taken it. Will try it tonight again to see if I'm getting the same result. Are there other alternatives?

Jun 02, 2015 9:38 AM

When did u start it exactly? It might need a week or two to build up in your system. The eye thing...that's a bit worrisome. Keep an eye on that. If it really doesn't seem to be working, there is Gabapentin (I'm on that, seems to work great for me), & Cymbalta. Tramadol is a good pain reliever, I was on that for years, but it is an opioid. (Meaning it's synthetic, not found in nature)

Jun 02, 2015 1:48 PM

Octobot be careful. The eye swelling could indicate allergy to the med. Watch for throat or tongue swelling, and for a reddish tinge to your chest and/or face. These are how my allergies start. My eyes almost closed completely shut once.

I have gabapentin and tramadol, but they aren't letting me use the gabapentin right now. I hope you get some relief soon and that this isn't an allergic reaction. Praying so! 🙏🌼

Jun 03, 2015 12:17 PM

Third day now on this med.

Last night had it late night so wasn't aware of anything.

Today had one for the afternoon to see there were any effects. I've had blurred visions for the whole day. Not sure whether I want to have some tonight but I do need something to ease the pain though.

Very weird. Maybe make an appointment for something else. I'm not sure I'm going to wait a whole week to see what it will do to me.

Jun 03, 2015 4:18 PM

Have you checked out potential side effects o on http://www.drugs.com. Some can be temporary while your body adjusts but others may indicate your body can't handle it. Look it up and make note of concerns, then call your doctor tomorrow. Keeping you in my prayers! 🙏🌼

Jun 04, 2015 6:26 PM

When I switched from Neurontin/gabapentin to Lyrica/pregabalin my pain came back, I lost all emotions, I couldn't talk, and my limbs swelled.
I'm now off Gabapentin and Pregabalin.
I don't know how your body week respond, but kava root and Magnolia have done more for pain and not had the scary side effects.

Ready to start relieving your pain?

Join Community